Article citationsMore>>

S. Soliman, D. Hatef, L. Hollier and J. Thornton, “The Rationale for Direct Linear Closure of Facial Moh’s Defects,” Plastic and Reconstructive Surgery, Vol. 127, No. 1, 2011, pp. 142-149. doi:10.1097/PRS.0b013e3181f95978

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top